• Size

    24 ct

    Identifier

    00070038591580

    SKU/UPC

    07003859158
  • Size

    8 ct

    Description

    Dramamine® Orange Flavored Motion Sickness Relief Chewable Formula Tablets. #1 pharmacist recommended brand. Dimenhydrinate. Antiemetic. Dual action: 1. Treats symptoms on the spot. 2. Prevents nausea, dizziness & vomiting. Convenient chewable tablets. 8 tablets (50 mg each). Use: For prevention and treatment of these symptoms associated with motion sickness: Nausea. Vomiting. Dizziness. Questions or comments Call 1-800-382-7219. ©2012 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00831248002002

    SKU/UPC

    83124800200

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Dramamine
  • Size

    12 oz

    Description

    ZzzQuil - A non-habit forming nighttime sleep aid for when you just need a good night's sleep. From the makers of Vicks NyQuil. Helps you Fall Asleep in Less than 20 Minutes Sleep Soundly. Wake Refreshed Not for Pain. Just for Sleep; Non-Habit Forming Ensure Time to Get a Sufficient Night's Sleep (7-8 hours)

    Identifier

    00323900013988

    SKU/UPC

    32390001398

    Manufacturer

    PROCTER & GAMBLE

    Brand

    ZZZQUIL
  • Size

    20 count

    Description

    Caplets* Sleep Aid Plus 12 Hour Pain Relieving Strength of Aleve

    Identifier

    00325866553065

    SKU/UPC

    32586655306

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    6 oz

    Description

    ZzzQuil - A non-habit forming nighttime sleep aid for when you just need a good night's sleep. From the makers of Vicks NyQuil. For the relief of occasional sleeplessness, reduces time to fall asleep if you have difficulty falling asleep. Not for colds. Not for pain. Just for sleep. Sleep soundly so you can wake refreshed. Non-Habit Forming

    Identifier

    00323900013964

    SKU/UPC

    32390001396

    Manufacturer

    PROCTER & GAMBLE

    Brand

    ZZZQUIL
  • Size

    16 ct

    Identifier

    00070038201922

    SKU/UPC

    07003820192
  • Size

    24 ct

    Description

    ZzzQuil - A non-habit forming nighttime sleep aid for when you just need a good night's sleep. From the makers of Vicks NyQuil. Helps you Fall Asleep in Less than 20 Minutes Sleep Soundly. Wake Refreshed Not for Pain. Just for Sleep; Non-Habit Forming Ensure Time to Get a Sufficient Night's Sleep (7-8 hours)

    Identifier

    00323900013995

    SKU/UPC

    32390001399

    Manufacturer

    PROCTER & GAMBLE

    Brand

    ZZZQUIL
  • Size

    8 ct

    Description

    Misc: Non-habit forming. Diphenhydramine HCl Softgels, 50 mg. No. 1 pharmacist recommended ingredient (Pharmacy Times - 2014 OTC Survey). One softgel per dose. This product contains diphenhydramine HCl. Unisom SleepTabs tablets contain doxylamine succinate. www.Unisom.com.

    Identifier

    00041167006108

    SKU/UPC

    04116700610

    Manufacturer

    Chattem

    Brand

    Unisom
  • Size

    26ct

    Description

    Built with an extra “spring-like” band to help you breathe even better. Instantly relieves nasal congestion due to: • Allergies.• Colds.• Deviated Septum. Reduces snoring caused by nasal congestion. Breathe Better. Sleep Better.® 50% Stronger to Breathe Even Better Instantly Relieves Nasal Congestion Drug Free One Size Designed for Adult Noses Drug Free and Safe to Use with Any Medicine

    Identifier

    00757145102556

    SKU/UPC

    00757145102556

    Manufacturer

    GLAXOSMITHKLINE CONSUMER

    Brand

    BREATHE RIGHT
  • Size

    16ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain in carton until time of use. Misc: Doxylamine succinate tablets, 25 mg. Clinically tested, proven effective. One tablet per dose. Questions or comments? 1-800-633-1610. www.Unisom.com.

    Identifier

    00041167006078

    SKU/UPC

    04116700607

    Manufacturer

    Chattem

    Brand

    Unisom
  • Size

    16 ct

    Identifier

    00070038610175

    SKU/UPC

    07003861017
  • Size

    0.2oz

    Description

    30 oil free fast-acting throat sprays. No side effects, non-addictive, non-drowsy homeopathic medicine. Alcohol 15% (100 micro centiliters per spray). You saved my marriage. Thank you! -Carol O. 100% recyclable packaging. This package is made from 25% post consumer recycled pet. Protect your environment - please recycle. The natural anti-snoring homeopathic medicine you can trust! Formulated, tested and recommended by physicians and pharmacists (please read enclosed insert). Snoring is both a sleep and breathing disorder. It is caused primarily by a narrowing of the soft tissue in the mouth (soft palate and tongue), the throat (uvula and tonsils) and secondarily by nasal obstruction. SnoreStop Extinguisher targets two areas. Its dual therapeutic action helps shrink the swollen tissues that block air passages in the mouth and in the back of the throat. 50% of our satisfied customers swear by our tablets, while the other 50% swears by our sprays. Find out which one works best for you! SnoreStop's patented formula has shown up to 79.5% positive results, according to a study published in the sleep and breathing medical journal. The randomized, double-blind, placebo-controlled independent medical study is available on our website. SnoreStop is non addictive and has shown no drug interaction with any other medication. For best results, use 15 minutes apart from food or any other medications. No animal testing. Gluten free. This homeopathic medicine is safe and follows the FDA guidelines of the HPUS (homeopathic pharmacopeia of the United States). Dilution scale: 6X is equal to one-part-per-million. Individual results may vary. Manufactured in the USA.

    Identifier

    00769682290504

    SKU/UPC

    76968229050

    Manufacturer

    Green Pharmaceuticals

    Brand

    SnoreStop
  • Size

    10 count

    Description

    Built with an extra “spring-like” band to help you breathe even better. Instantly relieves nasal congestion due to:• Allergies• Colds• Deviated Septum Reduces snoring caused by nasal congestion. Drug free and safe to use with any medicine. Breathe Better. Sleep Better.® Opens Your Nose Instantly Relieves Nasal Congestion 50% Stronger to Breathe Even Better One Size Designed for Adult Noses

    Identifier

    00757145102501

    SKU/UPC

    00757145102501

    Manufacturer

    GLAXOSMITHKLINE CONSUMER

    Brand

    BREATHE RIGHT
  • Size

    8 count

    Description

    Dramamine® Motion Sickness Relief Tablets. #1 pharmacist recommended brand. Meclizine hydrochloride tablets/antiemetic. All day less drowsy. Up to 24 hours of protection. Prevents nausea, dizziness & vomiting. Up to 24 hours. (25mg each). Safety travel vial inside. Use: For prevention and treatment of these symptoms associated with motion sickness: Nausea. Vomiting. Dizziness. Questions 1-800-382-7219. dramamine.com. ©2016 Medtech Products Inc. A prestige brands company.

    Identifier

    00831248001982

    SKU/UPC

    83124800198

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Dramamine
  • Size

    16ct

    Description

    Misc: Non-habit forming. Diphenhydramine HCl softgels (50 mg). No. 1 pharmacist recommended ingredient (Pharmacy Times - 2014 OTC Survey). One softgel per dose. This product contains diphenhydramine HCl. Unisom SleepTabs tablets contain doxylamine succinate. Chattem: A Sanofi Company. www.Unisom.com.

    Identifier

    00041167006115

    SKU/UPC

    04116700611

    Manufacturer

    Chattem

    Brand

    Unisom